It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Re: YAZ - Unsure
Jul 21, 2009
I would say...no. Ask for another pill.. maybe yasmine but i've heard they are very similar. I had what i considered bad pms, mild acne, moderate periods. Side effects for me.. the worst was fatigue. I thought it might be the yaz but didn't test my theory for 2 yrs! going off of it also alleviated some of my sinus symptoms believe it or not. I loved not having periods, clear skin, but i feel like i wasted 2 yrs. I wasn't in a relationship so i can't weigh in on the sex drive. I am much happier without Yaz.

I recently had my "annual" and asked the midwife what bcp she recommended. I also get hormonal migraines so that figures in. She said she was headache prone and had good luck with mircette which has been around for a while and in generic.

Since stopping yaz, i have found a few coworkers who had the fatigue.. it really creeps up on you. Since i do not have children or a hectic schedule.. i didn't really notice right away. But boy did i have a ton of blood work done (thyroid etc) trying to figure out why i was so fatigued when i slept all night.

good luck!





All times are GMT -7. The time now is 02:03 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!